Advanced Search
MyIDEAS: Login

Equal Organic Composition Of Capital And Regularity

Contents:

Author Info

  • Edwin Burmeister
Registered author(s):

    Abstract

    Equal organic composition of capital (EOCC) is shown to be a necessary and sufficient condition for constant relative prices in no-joint production technologies with neoclassical production functions. It is then proved that such neoclassical technologies are regular (which implies that consumption is well behaved across steady-state equilibria). Regularity is also a necessary and sufficient condition for near aggregation (which implies an aggregate production function with all but one of the usual neoclassical properties). Except perhaps for some fluke cases, the existence of an aggregate production function with all of the usual neoclassical properties (full aggregation) requires the stronger EOCC property. Copyright � 2008 The Author. Journal compilation � 2008 Blackwell Publishing Ltd.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.blackwell-synergy.com/servlet/useragent?func=synergy&synergyAction=showTOC&journalCode=meca&volume=59&issue=3&year=2008&part=null
    File Function: link to full text
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Wiley Blackwell in its journal Metroeconomica.

    Volume (Year): 59 (2008)
    Issue (Month): 3 (07)
    Pages: 323-346

    as in new window
    Handle: RePEc:bla:metroe:v:59:y:2008:i:3:p:323-346

    Contact details of provider:
    Web page: http://www.blackwellpublishing.com/journal.asp?ref=0026-1386

    Order Information:
    Web: http://www.blackwellpublishing.com/subs.asp?ref=0026-1386

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. G. Giorgi & C. Zuccotti, 2012. "On the linearity of the wage–profit relation in a Sraffa’s model: a mathematical summing-up," Decisions in Economics and Finance, Springer, vol. 35(1), pages 59-73, May.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:bla:metroe:v:59:y:2008:i:3:p:323-346. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.